# SDR ASAA2021031434296

- Difficulty date: March 14, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 38,521 hours, 11,222 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 7748
- Condition: Leaking
- Location: Nr 2 Idg
- Part time: 37,747 hours, 11,189 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND OIL FILM ON #2 ENG INBOARD INNER TR HALF POSSIBLY COMING FROM IDG OIL COOLER. GROUNDED - YES. REMOVED AND REPLACED IDG OIL COOLER PER B737-800 AMM 24-11-21. PERFORMED IDLE POWER LEAK CHECK REF AMM TASK 71-00-00-700-801-F00, NO LEAKS NOTED, ETOPS GROUND VERIFICATION SUCCESSFUL.
